# SDR EIA2005097

- Difficulty date: April 5, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 102,308 hours, 24,968 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 1730 AT STRINGER 34L ONE EACH FASTENER HOLE FOUND CRACKED AT 2ND LAYER 8 O'CLOCK POSITION .0625 INCH APPROX IN LENGTH.  THE CRACK TRIMMED OFF AND NDT CONFIRMED CRACK FREE CONDITION.  SKIN REPAIRED PER EIA EO 53-747-1701-03.
